How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17799
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

Possible Panadol overdose

Customer Question

Possible Panadol overdose
Submitted: 3 years ago.
Category: Health
Expert:  Dr. Saha replied 3 years ago.
Hello,

Thank you for your question,

I’mCustomerand I’ll try to help you.

How much panadol did you take? when?

Do you have any symptom?

Customer: replied 3 years ago.

Took 4 doses overnight following cataract surgery

Expert:  Dr. Saha replied 3 years ago.

Thank you for the information,

 

4 tablets of panadol would not cause overdose.

 

Usually it contains 500mg in each tablet.

 

In 24 hours, you should not exceed 4 g.

 

In 4 tablets it comes to 2 g.

 

I hope this information helps.


My goal is to provide you with excellent service today. If there’s anything else I can do, please let me know.
If you are satisfied, please rate my answer as good or excellent. If you want to click poor or bad service, please stop & feel free to reply & ask till you are satisfied.

 

I will be happy to assist, if you need any clarification. I hope to work with you again soon!
Regards.